# SDR DHL2001712010

- Difficulty date: August 28, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT ARMING SWITCH DOES NOT OPERATE PROPERLY.  REMOVED AND REPLACED SWITCH GUARD.  OPS CHECKED GOOD.
